Jake R asked in HealthMental Health · 1 decade ago

Zoloft sexual side effects after ONE PILL!!?

Is this normal?!

Yesterday, I took one 50MG pill of Zoloft around 3PM. Then around 1AM or so, I masturbated... Normally I finish pretty quickly, as in like 5 mins. I normally have to hold myself back from finishing too quickly lol. Well last night, first off it took me like a minute to even get "hard" even when watching something.....Then it took me like 30 mins to finish.

How did one pill have such a strong effect? I liked the lasting longer part, but I don't like how hard it was to even get aroused. I had to force myself to even get aroused.... and even that took like a minute to get hard.

And if I took one 50MG pill tuesday around 3PM, will the Zoloft be mostly out of my system by thursday night? (I only took one pill, total, on tuesday, nothing today and won't take anything tomm) As in like, will the sexual side effects mostly be gone by then? I do like the "longer lasting" but i hope by thursday night the "taking forever to get aroused" side effect is gone, or at least mostly gone.

6 Answers

Relevance
  • 1 decade ago
    Best Answer

    That's nothing. With 10mg of Paxil I lost all sexual desire since day 1 for 2 weeks. I also had stomach ache and a lot of other side effects for 5 days or so. That "RN" clearly doesn't know what she's talking about.

  • 4 years ago

    I take Lamictal. No side effects, of any type. Conversely, antidepressants were filled with them. The odds of getting THE rash are extremely low. You titrate up on Lamictal very, very slowly so that if there is a sign, there's plenty of time to discontinue without adverse impacts. As a cyclothymic person, you should be aware of kindling. It is the theory that as mood episodes increase, the worse the illness becomes. In your case, that would mean potentially progressing to bipolar type II. The theory has a lot of supporting research. Antidepressants are apt to make the upswings become more like true hypomania, and then the down swings will become more serious depression. Stabilizers halt the progression. (And, yes, cyclo and bipolar are progressive illnesses.) If your doctor is recommending a stabilizer, think very long and hard about it. Lamictal has the lowest side effect profile of the stabilizers, it's great with depression, and it simply is a very good med. Btw, SJS can happen with ANY medication. Lamictal does not carry the highest risk.

  • Anonymous
    1 decade ago

    ACTUALLY- Zoloft- lists side affects as follows:

    Zoloft Oral Side Effects

    Nausea, dizziness, dry mouth, loss of appetite, increased sweating, drowsiness, diarrhea, upset stomach, or trouble sleeping may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

    Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

    Tell your doctor immediately if any of these unlikely but serious side effects occur: unusual or severe mental/mood changes (e.g., agitation, nervousness, suicidal thoughts), decrease in sexual ability (ejaculation delay), decreased interest in sex, uncontrollable shaking (tremor), unusual weight loss.

    This came from http://www.webmd.com you can look up the medication& its side effects on the site for more information!

    Source(s): 18 yrs nursing - http://www.webmd.com
  • LisaC
    Lv 6
    1 decade ago

    Zoloft has a 24 hour half-life...otherwise known as the amount of time it takes for the drug to leave your body (give or take). I know it's strange how medications have sexual side effects. Please speak with your doctor if taking this medication is such a problem for you that you want to skip doses.

    Source(s): I'm a nurse.
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    i switched pills for that reason. i could not get wet (sorry tmi) for the life of me. it started as soon as i took it. that pill takes away all emotions. i was numb to everything.. i liked lexapro better.. but i have had that problem with every anti depressant

  • 1 decade ago

    one 50mg tablet is not going to do that to you, you did that to yourself, must be some reason you don't want to take it.

    Source(s): RN
Still have questions? Get your answers by asking now.